Confidence Intervals for Quantiles and Tolerance Intervals Based on Ordered Ranked Set Samples
No abstract is available for this item.
Volume (Year): 58 (2006)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.ism.ac.jp/index_e.html
|Order Information:||Web: http://www.springer.com/statistics/journal/10463/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- N. Balakrishnan, 1989. "Recurrence relations among moments of order statistics from two related sets of independent and non-identically distributed random variables," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 41(2), pages 323-329, June.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:58:y:2006:i:4:p:757-777. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.